Hi Cilly. Pericarditis is inflammation of the sac surrounding the heart. It can cause stabbing chest pain, but does not cause rashes. Even though I doubt that you have pericarditis you definitely should see your PC about your rash. There are many illnesses that cause rashes and you may need medication.
As for your prednisone, all of us hate it because of all the side effects. If you are flaring it's the best medication to get you back on your feet. Docs prescribe it sparingly because if you become seriously ill prednisone is the best med Lupies can take.
Plaquenil can cause vision problems and everyone who takes it daily must be checked by an ophthalmologist at least annually and some recommend twice a year. I have been taking Plaquenil for 12 years and my ophthalmology checks are always normal.
So be sure to take your medications as prescribed, see your primary care doc or a dermatologist about your rash, visit an ophthalmologist re your vision. Until you see your rheumatologist try Arthritis Tylenol. It works pretty well for me. Love, Butterflake
SLE '05, Sjogren's, Fibro, Raynaud's, major depressive disorder, anxiety; CVID (Common Variable Immunodeficiency); IVIG infusion monthly; Hypertension; Osteoarthritis of the spine, right knee, fingers, toes; Osteoporosis, CNS problems, GERD, angina, 1st stage kidney disease. Many meds: Better living through chemistry